MathSciNet Relay Station
MathSciNet bibliographic data
MR1055564 58C27 (57R45)
Ando, Yoshifumi On local structures of the singularities $A_k\;D_k$ and $E_k$ of smooth maps. Trans. Amer. Math. Soc. 331 (1992), no. 2, 639–651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement